# SDR CALA2017091503178

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 43,292 hours, 13,834 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES OF BURNING PLASTIC WHEN OPERATING MID GALLEY COFFEE MAKER S. OPERATED TWICE EACH COFFEEMAKER IN MID GALLEY, NO PROBLEMS NOTED , OK FOR SERVICE.
